Motivic tubular neighborhoods.

Levine, Marc

Documenta Mathematica (2007)

  • Volume: 12, page 71-146
  • ISSN: 1431-0643

How to cite


Levine, Marc. "Motivic tubular neighborhoods.." Documenta Mathematica 12 (2007): 71-146. <>.

author = {Levine, Marc},
journal = {Documenta Mathematica},
keywords = {limit motives; moduli of curves; Tate motives},
language = {eng},
pages = {71-146},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Motivic tubular neighborhoods.},
url = {},
volume = {12},
year = {2007},

AU - Levine, Marc
TI - Motivic tubular neighborhoods.
JO - Documenta Mathematica
PY - 2007
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 12
SP - 71
EP - 146
LA - eng
KW - limit motives; moduli of curves; Tate motives
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.